MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLOOD CULTURE, LUER LOCK ACCESS DEVICE

Medline Industries, LP MEDLINE; BLOOD CULTURE, LUER LOCK ACCESS DEVICE
Catalog Number BCLLAD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer was using luer lock and had blood spray out on patient.
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving a medline blood culture luer lock access device that was leaking/spraying blood during use; there was no reported death or serious injury associated with this event.Medline received 1ea blood culture luer lock access device in used condition, performed a visual inspection of the sample, saw that blood had leaked inside the access device, and was not able to functionally test the sample due to the sample being used and covered in blood; the vendor completed sample investigation and dhr review.The complaint was confirmed.Per the vendor, the product quality meets the requirements of product specifications, but because the customer did not provide further information, the root cause cannot be determined; the review of the last three trend reports was completed and no trends were identified for the specified material number and corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLOOD CULTURE, LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50803099
Report Number1417592-2026-43410
Device Sequence Number10611007
Product Code JKA
UDI-Device Identifier10193489189650
UDI-Public10193489189650
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K200027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBCLLAD
Device Lot Number89724120001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown